# SDR CA980525011

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Cracked
- Location: Fuel System
- Part time: 1,971 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL AMOUNT OF FUEL FOUND ON ENGINE DECK.  FUEL LEAK CAME FROM FUEL LINE GOING TO LEFT INJECTOR.  FLARED END OF LINE ON INJECTOR SIDE WAS CRACKED APPROXIMATELY 180 DEGREES.  CRACK COULD ONLY BE SEEN WITH MAGNIFYING GLASS.  PART TC: 2,564.
